# SDR 04FDEA01741

- Difficulty date: June 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME BS 783 RT FASTENER HOLE CRACKED.  REPAIR PER EO 7-5310-7-3367 PART 9.  REPAIRED FRAME BS 783 RT PER EO 7-5310-7-3367 PART 9.
